# SDR CALA2016072200440

- Difficulty date: July 22, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 85,319 hours, 8,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: B21506
- Condition: Failed
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON CHECK FOUND TWO AISLE EMERGENCY LIGHTS NOT ILLUMINATED AT BS 1800 .   M33409 POWER SUPPLY FUSE REPLACED IAW AMM 33-51-06-960-801 AND TESTED OK
